journal6 ›› 2006, Vol. 27 ›› Issue (1): 23-26.

• Mathematics • Previous Articles     Next Articles

A Sufficient Condition for General Equilibrium in Indivisible Markets


  1. (1..Maths and Stat. School,Hebei University of Economics and Business,Shijiazhuang 050061,China;2.Department of Maths,Hebei University of Technology,Tianjin 300130,China)
  • Online:2006-01-25 Published:2012-09-16
  • About author:LI Chun-lin(1963-),male,was born in Xingtai City,Hebei Province,professor,mater adviser of Hebei University of Economics and Business;research area are functional analysis and mathematical modeling,quantity economics and statistics analysis.

Abstract: This paper generalizes the general equilibrium theorem to the case of indivisible markets where preferences is strictly convex,continuous and strongly monotonous.

Key words: fixed point theorem, indivisible markets, general equilibrium

WeChat e-book chaoxing Mobile QQ